MAUDE Adverse Event Report: COVIDIEIN 924 SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEIN 924 SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775759
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the feed is leaking the nutrition.Another set was requested and there was no harm to the patient.

Brand Name
924 SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEIN
15 hampshire street
mansfield MA 02048
MDR Report Key9150592
Report Number1282497-2019-08691
Device Sequence Number11407140
Product Code LZH
UDI-Device Identifier20884521155739
UDI-Public20884521155739
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775759
Device Catalogue Number775759
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/03/2019
Patient Sequence Number1